# SDR UALA2013071905089

- Difficulty date: July 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,603 hours, 25,165 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Part serial: 109
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK ISSUE, FLT DIVERTED. CABIN TEMPERATURE DIFFICULT TO CONTROL. PRESSURIZATION FLUCTUATES ALSO ON RT PACK ONLY.  REPLACED M284 FLOW CONTROL CARD AND PACK OVERHEAT SWITCH ON RT PACK. OPERATIONAL CHECK  GOOD ON GROUND.
